MathSciNet Relay Station
MathSciNet bibliographic data
MR1645517 57M25
Hayashi, Chuichiro Genus one $1$-bridge positions for the trivial knot and cabled knots. Math. Proc. Cambridge Philos. Soc. 125 (1999), no. 1, 53–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement